# SDR ASAA2020081873035

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,360 hours, 8,420 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE MODULE CLOG INDICATOR POPPED.  GROUNDED - YES.  REMOVED AND REPLACED LUBE FILTER ELEMENT, REF B737-900 AMM 49-91-12.  NO DEFECTS NOTED.
